# SDR GAIA9885

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47062
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 39140252
- Condition: Cracked
- Location: Fuselage
- Part time: 53,348 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR AD 96-10-11 SB 52-89 CRACKS WERE FOUND ON THE AFT LOWER CARGO DOOR SUPPORT FITTINGS.  THE FITTINGS WERE REPLACED IAW THE DC-9 SRM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
